# SDR ABXA050033

- Difficulty date: January 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 44,263 hours, 48,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99220422
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BRACE FITTING CRACKED FS 775, LONGERON 23 RIGHT.  REMOVED AND REPLACED SUPPORT STRUT IAW DC-9 SRM 51-30-5 AND 51-30-2.
